Alert archive / Missouri / Freeze Warnings in 2018

Freeze Warning 9, NWS Springfield, MO

April 15, 201834 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Apr 15, 2018, 3:05 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 16, 2018, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2018, 3:05 AM CDT (08:05 UTC)
In effect from
Apr 16, 2018, 12:00 AM CDT
Expired
Apr 16, 2018, 9:00 AM CDT
In force
9 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

976 
WWUS73 KSGF 150805
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
305 AM CDT Sun Apr 15 2018

KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-160000-
/O.NEW.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
/O.CON.KSGF.FZ.W.0008.000000T0000Z-180415T1400Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, Silver Dollar City, Branson, Hollister, 
Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, 
and Wasola
305 AM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

The National Weather Service in Springfield has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Monday. 

* TEMPERATURE...Sunday morning temperatures will drop into the
  upper 20s to near 30 degrees. Monday morning temperatures will
  drop into the middle to upper 20s.

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ055>058-069>071-082-083-097-098-106-160000-
/O.NEW.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent-
Howell-Shannon-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, 
Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Thayer, 
Alton, Couch, Greer, Thomasville, and Wilderness
305 AM CDT Sun Apr 15 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

The National Weather Service in Springfield has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Monday. 

* TEMPERATURE...Monday morning temperatures will drop into the 
  middle to upper 20s.

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Burchfield
4 follow-up statements
979 
WWUS73 KSGF 151402
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
902 AM CDT Sun Apr 15 2018

KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-161400-
/O.EXP.KSGF.FZ.W.0008.000000T0000Z-180415T1400Z/
/O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, Silver Dollar City, Branson, Hollister, 
Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, 
and Wasola
902 AM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* TEMPERATURE...Monday morning temperatures will drop into the 
  middle to upper 20s. 

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ055>058-069>071-082-083-097-098-106-161400-
/O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent-
Howell-Shannon-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, 
Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Thayer, 
Alton, Couch, Greer, Thomasville, and Wilderness
902 AM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

* TEMPERATURE...Monday morning temperatures will drop into the 
  middle to upper 20s. 

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Schaumann
367 
WWUS73 KSGF 151452
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
952 AM CDT Sun Apr 15 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161400-
/O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
952 AM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

* TEMPERATURE...Monday morning temperatures will drop into the 
  middle to upper 20s. 

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Schaumann
091 
WWUS73 KSGF 160438
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1138 PM CDT Sun Apr 15 2018


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161400-
/O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
1138 PM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

* TEMPERATURE...Overnight low temperatures will drop into the
  middle 20s to near 30 degrees. Temperatures will rise above
  freezing by mid morning Monday.

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Foster
019 
WWUS73 KSGF 161401
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
901 AM CDT Mon Apr 16 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161515-
/O.EXP.KSGF.FZ.W.0009.000000T0000Z-180416T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
901 AM CDT Mon Apr 16 2018

...FREEZE WARNING HAS EXPIRED...

Temperatures are now warming above freezing.

$$

Schaumann

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 15, 2:58 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 15, 2:58 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
258 AM CDT Sun Apr 15 2018

.SHORT TERM...(Today and tonight)
Issued at 236 AM CDT Sun Apr 15 2018

Patchy drizzle was occuring across portions of the area early this
morning, mainly north of Interstate 44. Gusty west to northwest
winds were ushering in colder air with many locations near to
slightly above freezing. Upper level low was currently over
Northern Missouri with wrap around precip from Nebraska into
eastern Kansas and Northern/Central Missouri. The farther south
one goes to less cloud ice is present with areas near KC
experiencing some light snow/flurries at times.

As we go through the morning hours, some patchy drizzle/freezing
drizzle and light snow/flurries will continue to be possible
mainly along and north of Interstate 44. No accumulation or
impacts are expected. The Freeze Warning will continue until 9am
since temps will fall into the upper 20s to around 30 in the
western half or so of the area by sunrise.

The upper low will move ever so slowly today therefore expect
cloudcover, cold air advection and gusty northwest winds almost
the entire day, making it feel miserable outside today. High
temperatures will struggle to climb through the 30s today with
many locations staying below 40 all day. This is roughly 30
degrees below average for mid April.

High pressure will build into Kansas Overnight into Monday morning
with skies slowly clearing. Low temperatures will fall into the
middle to upper 20s and a hard freeze is expected. A Freeze
Warning will be in effect for the entire area Overnight into
Monday morning.

.LONG TERM...(Monday through Saturday)
Issued at 236 AM CDT Sun Apr 15 2018

A warming trend will then commence toward Tuesday as a mid level
ridge moves in from the west. High temps on Tuesday will make it
back into the lower to middle 70s. A fast moving upper level
disturbance will move to the north of the area late Tuesday night
into Wednesday morning and it appears that a dry cold frontal
passage will occur Wednesday morning since moisture will be sparse
with this system.

A stronger upper level disturbance will approach from the west
late Friday into Saturday and track through the area. GFS and EURO
models both keep the surface low just south of the area therefore
widespread rain and maybe some general thunder will occur for
next weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1046 PM CDT Sat Apr 14 2018

Pilots can expect MVFR ceilings at area terminals tonight into
Sunday as deep low pressure tracks east. Gusty northwesterly winds
will persist with frequent gusts over 20 kts.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from midnight tonight to 9 AM CDT Monday for
     MOZ055>058-066>071-077>083-088>098-101>106.

     Freeze Warning until 9 AM CDT this morning for MOZ066>068-
     077>081-088>096-101>105.

KS...Freeze Warning from midnight tonight to 9 AM CDT Monday for
     KSZ073-097-101.

     Freeze Warning until 9 AM CDT this morning for KSZ073-097-101.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Foster
Hazardous weather outlook, Apr 15, 3:02 AM CDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
302 AM CDT Sun Apr 15 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
302 AM CDT Sun Apr 15 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited non thunderstorm wind risk.
  Extreme freeze risk.

DISCUSSION...

 Gusty west to northwest winds up to 30 mph will occur today
 across the area.

 Light freezing drizzle and snow flurries will be possible through
 the morning hours, mainly along and north of Interstate 44. No
 accumulations or impacts are expected.

 A hard freeze is expected this morning and then again late tonight
 into early Sunday morning across the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

  Gusty southwest winds up to 30 mph will be possible over
  southeastern Kansas and southwest Missouri on Tuesday.

  Elevated fire weather conditions are possible across the area
  on Wednesday.

  A few thunderstorms are possible late Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

Nearby

Freeze Warnings in Missouri, 2018Freeze Warnings in Kansas, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.